# SDR SWIA2020091452490

- Difficulty date: September 2, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 14,275 hours, 7,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT ANGLE BRACKET AT FR52 AS MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED LT ANGLE BRACKET AT FR52, REF SRM.  RESTORED SURFACE PROTECTION, REF SRM.
